# SDR 20001012SH024

- Difficulty date: September 1, 2000
- Submitted: October 12, 2000
- Operation: Air carrier
- Aircraft: N161WC
- Make and model: Braero HS125700A
- Aircraft serial: NA0264
- Engine: Garrtt TFE7313R1H
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Part number: 12148
- Condition: Failed
- Location: Temp Control Sys
- Part time: 7,434 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

VALVE FAILED IN THE OPEN POSITION ALLOWING UNCOOLED RIGHT ENGINE BLEED AIR INTO CABIN AND COCKPIT.  CABIN AND COCKPIT BECAME UNBEARABLY HOT.  SMOKE IN CABIN AND COCKPIT VALVE WAS FOUND DEFECTIVE.  (X)
